Inhalant Detox and Withdrawal
Detoxing from inhalants varies in its difficulty depending on how much, how long, and which inhalant(s) were used. Withdrawal symptoms can include sweating, nausea, muscle cramps, agitation, shaking and chills, headaches, and hallucinations. Some users may even have convulsions. It is important to have a medical detox when withdrawing from inhalants because of the damage the chemicals have done to the brain and body. Here at Recovery Ways our staff can help the patient through the cravings and other symptoms but also make sure that their organs are healthy and if not, can help make them so. After detoxing and addressing any bodily and brain damage, we can help the patient understand why they started using the drug and teach them ways that they can avoid relapsing. With our individualized care, we can provide the right treatment for each patient that will allow them to maintain a healthy sober life.
Depending on how long the addict has been abusing inhalants and which inhalants they used their can be significant physical symptoms that may need to be monitored with a medical detox.
- Muscle cramps